Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 142, NWS Jackson, KY

August 16, 2007Breathitt County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Aug 16, 2007, 6:19 PM EDT for Breathitt County, Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2007, 6:19 PM EDT (22:19 UTC)
Expired
Aug 16, 2007, 6:48 PM EDT
In force
29 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Breathitt County, KY

The radar

The Jackson,KY radar (KJKL), 5 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 6:42 PM EDTTSTM WND DMG1 N Vancleve, KYTREE DOWN ALONG HIGHWAY 15.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 940 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
940 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 162219
SVRJKL
KYC025-162300-
/O.NEW.KJKL.SV.W.0142.070816T2219Z-070816T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
619 PM EDT THU AUG 16 2007

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BREATHITT COUNTY IN SOUTHEAST KENTUCKY

* UNTIL 700 PM EDT

* AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  WILHURST...OR 4 MILES NORTHWEST OF JACKSON...AND MOVING EAST AT 25
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TAULBEE BY 625 PM EDT...
  ROCK LICK...STEVENSON AND HAGINSVILLE BY 630 PM EDT...
  BAYS...ROUSSEAU AND MOUNTAIN VALLEY BY 635 PM EDT...
  GUAGE BY 640 PM EDT...
  CAMP LEWIS BY 645 PM EDT...

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

LAT...LON 3763 8346 3755 8346 3757 8303 3768 8329
      3766 8340

$$

RAY
2 follow-up statements
000 
WWUS53 KJKL 162230
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
630 PM EDT THU AUG 16 2007

KYC025-162300-
/O.CON.KJKL.SV.W.0142.000000T0000Z-070816T2300Z/
BREATHITT KY-
630 PM EDT THU AUG 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHERN BREATHITT COUNTY...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR TAULBEE...OR ABOUT NEAR JACKSON...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STEVENSON AND BAYS BY 635 PM EDT...
  ROUSSEAU BY 640 PM EDT...
  GUAGE AND CAMP LEWIS BY 645 PM EDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL 
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 
2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3763 8346 3755 8346 3757 8303 3768 8329
      3766 8340

$$

DUSTY
000 
WWUS53 KJKL 162248
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
647 PM EDT THU AUG 16 2007

KYC025-162257-
/O.CAN.KJKL.SV.W.0142.000000T0000Z-070816T2300Z/
BREATHITT KY-
647 PM EDT THU AUG 16 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BREATHITT COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS DIMINISHED TO BELOW SEVERE 
LIMITS AND THE WARNING HAS BEEN CANCELLED.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL 
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 
2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3763 8346 3755 8346 3757 8303 3768 8329
      3766 8340

$$

DUSTY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 5:14 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Aug 16, 5:14 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
514 PM EDT THU AUG 16 2007

.SHORT TERM.../THE REST OF TONIGHT/...UPDATED
QUICK UPDATE TO ADD THE SEVERE THUNDERSTORM WATCH TO OUR NORTHERN 7
COUNTIES. THIS AREA IS IN THE PROXIMITY OF THE FNTL BNDRY THAT IS
SAGGING SOUTH AND THE ADDED LIFT COUPLED WITH THE EXTREME HEAT AND
RESULTANT CONVECTIVE TEMPS IS KICKING OFF A LINE OF STRONG TO SEVERE
THUNDERSTORMS GENERALLY ALONG AND NORTH OF I-64.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TONIGHT THROUGH SATURDAY NIGHT/

UNSTABLE ENVIRONMENT IN PLACE ACROSS THE AREA THIS AFTERNOON.
FCST SOUNDINGS HAD CONVECTIVE TEMPERATURES AROUND 100 DEGREES...
WHICH IS WHAT WE ARE SEEING ATTM. HOWEVER...SLIGHTLY DRIER AIR HAS
MIXED DOWN ACROSS PORTIONS OF THE AREA. SUSPECT THIS WILL HELP RETARD
INITIALIZATION OF ANY CONVECTION A BIT LONGER...BUT STILL CAN NOT
RULE OUT SOME ISOLATED ACTIVITY. THEREFORE LEFT A SLIGHT POP IN A
FIRST PRE PERIOD IN THE ZONES FOR LOCATIONS THAT CONTINUE TO FALL
UNDER THE HEAT ADVISORY.

UPSTREAM THUNDERSTORM COMPLEX IS CURRENTLY INTERACTING WITH CONVECTION
WHICH HAS FIRED ALONG THE FRONTAL BOUNDARY. THIS ALONG WITH VERY HIGH
SFC TEMPS HAS ALLOWED FOR AN EXPLOSION IN THE STRENGTH THESE
THUNDERSTORMS WHICH ARE CURRENTLY MOVING UP THE OHIO RIVER VALLEY.
LIGHTNING STRIKES JUMPED FROM AROUND 150 TO 600+ IN LESS THAN ONE
HOUR. THIS AREA OF THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD INTO
A VERY UNSTABLE AIR MASS. THEREFORE...INCREASED POPS INTO THE LIKELY
CATEGORY IN OUR NORTH...BEFORE TAPERING THEM DOWN THROUGH THE
OVERNIGHT AS THE FRONT AND ASSOCIATED CONVECTION LOSES ANY FAVORABLE
SFC HEATING. EXPECTATIONS ARE THAT A SEVERE WATCH BOX WILL BE ISSUED
FOR PORTIONS OF EASTERN KENTUCKY...PROBABLY ALONG THE INTERSTATE 64
CORRIDOR...OR POSSIBLY NORTH OF THE MOUNTAIN PARKWAY SOMETIME LATE
THIS AFTERNOON OR THIS EVENING.

THE NAM CONTINUES TO LOOK TOO AGGRESSIVE WITH THE TIMING OF THE COLD
FRONT WHILE THE GFS MAY BE A BIT SLOW. CONSEQUENTLY CONTINUED TO USE
A BLEND OF THE NAM AND GFS FOR THE REST OF THE SHORT TERM PERIOD.
FOLLOWING THIS MINDSET...THIS WOULD KEEP A TIER OF COUNTIES IN OUR
SOUTH UNDER THE THREAT OF SCATTERED SHOWERS AND THUNDERSTORM IN THE
MORNING...ISOLD ELSEWHERE. THEREAFTER...WEATHER REMAINS DRY AS HIGH
PRESSURE BUILDS INTO THE REGION. FOR TEMPS...LEANED TOWARDS THE
WARMER NAM MOS FOR OVERNIGHT LOWS AS IT HAS BEEN PERFORMING WELL.
LEANED TOWARDS THE WARMER MAV MOS GUIDANCE FOR HIGHS AS THIS IS WHERE
IT HAS PERFORMED BEST. ONLY EXCEPTION WAS SATURDAY NIGHT...SUNDAY
MORNING LOWS. NAM AND MAV MOS CAME IN WITH AS MUCH AS A 10 TO 15
DEGREES DIFFERENCE. SPLIT THE POT HERE...RIGHT DOWN THE MIDDLE.
HOWEVER...WOULD NOTE THAT LAST WEEK THE MAV MOS PERFORMED VERY WELL
WITH COOLER AIR UNDER SIMILAR CONDITIONS. SO MAV MOS MAY HAVE BEEN
THE BETTER WAY TO GO.

.LONG TERM.../SUNDAY THROUGH THURSDAY/

THIS FCST STARTS WITH A WARM FNT WELL NORTH OF THE CWFA AND HIGH
PRESS BUILDING IN. PCPN TRAVELING UP THE MS RVR VALLEY AND THEN EAST
ACROSS THE GT LKS JUST NORTH OF THE FNTL BNDRY. THIS WRM FNT
CONTINUES ITS NORTHERLY MVMT AND PUSHES THE PCPN AHEAD OF IT WITH
RESULTING WX TO BE DRY AND HOT ACROSS ERN KY. STILL LOOKING AT SLIGHT
CHC POP EACH AFTN AND EARLY EVENING IN A STRICTLY DIURNAL PATTERN.
WITH THE STRONG HEATING AND A DEFINITE INVERTED V APPEARANCE TO THE
SOUNDINGS...ANY CONVECTION THAT IS ABLE TO INITIATE...WILL BE
ELEVATED AND THE ONLY HAZARD WILL BE FROM POSSIBLE MICROBURSTS.

&&

.AVIATION.../18Z TO 18Z/

VFR CONDITIONS CONTINUE ACROSS THE AREA. A COLD FRONT OVER OHIO INTO
INDIANA WILL DROP SLOWLY SOUTH TODAY...PASSING THROUGH THE AREA
OVERNIGHT. LATEST SOUNDINGS PUT OUR CONVECTIVE TEMP AROUND 101-102
WHICH DOES...IN FACT...LOOK REACHABLE. EXPECT SOME ISOLATED
THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON ALTHOUGH THEY WILL
PROBABLY BE VERY ELEVATED...AND IF THE FNT CAN GET CLOSE ENUF TO
IMPACT THE AREA WITH SOME ADDITIONAL LIFT...ALONG AND IN THE VICINITY
OF THE FRONT. MENTIONED VCTS IN THE TAFS DURING THE MOST FAVORABLE
TIMES FOR TSRA...GENERALLY FROM LATE THIS AFTERNOON INTO THIS
EVENING. MENTIONED VCSH AFTER THIS PERIOD...WITH A CB CLOUD TYPE TO
INDICATE SOME ISOLATED TSRA IN THE AREA...GENERALLY EXPECTED WITH THE
FNTL PASSAGE. THE FRONT SHOULD BE MOVING SOUTH OF THE AREA BY FRIDAY
MORNING. COULD BE SOME LINGERING SHOWERS OR THUNDERSTORMS EARLY...BUT
THINGS SHOULD BEGIN TO CLEAR OUT LATER ON IN THE DAY. DID MENTION
SOME MVFR FOG AT LOZ AND SME TOWARD FRIDAY MORNING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ068-079-080-083-
084.

&&

SHORT TERM...RAY/DUSTY
LONG TERM....DUSTY
AVIATION...DUSTY
Hazardous weather outlook, Aug 16, 4:49 AM EDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
449 AM EDT THU AUG 16 2007

KYZ044-050>052-058>060-069-085>088-104-106>120-171200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-JACKSON-WHITLEY-
KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-
BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...MCKEE...
CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN...
BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ...
PIKEVILLE
449 AM EDT THU AUG 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. AN ISOLATED
STORM OR TWO COULD REACH SEVERE LIMITS...WITH DAMAGING WINDS AS THE
PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE FRIDAY MORNING AND AGAIN FROM SATURDAY
NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

KYZ068-079-080-083-084-171200-
ROCKCASTLE-PULASKI-LAUREL-WAYNE-MCCREARY-
INCLUDING THE CITIES OF...MOUNT VERNON...SOMERSET...LONDON...
MONTICELLO...WHITLEY CITY
449 AM EDT THU AUG 16 2007

...HEAT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

DANGEROUSLY HOT WEATHER EXPECTED TODAY WITH HEAT INDICES REACHING AND
EXCEEDING 105 DEGREES THIS AFTERNOON.

THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. AN ISOLATED
STORM OR TWO COULD BECOME SEVERE WITH DAMAGING WINDS AS THE PRIMARY
THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE FRIDAY MORNING AND AGAIN FROM SATURDAY
NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

AR

In the hours before

Special weather statement, Aug 16, 5:35 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
535 PM EDT THU AUG 16 2007

KYZ050-162200-
MONTGOMERY-
535 PM EDT THU AUG 16 2007

...A STRONG THUNDERSTORM TO AFFECT NORTHERN MONTGOMERY COUNTY THROUGH
600 PM EDT THURSDAY EVENING...

AT 535 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JUDY...MOVING
EAST AT 15 MPH.

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

RAY
Special weather statement, Aug 16, 5:44 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
544 PM EDT THU AUG 16 2007

KYZ108-112-162230-
WOLFE-BREATHITT-
544 PM EDT THU AUG 16 2007

...A STRONG THUNDERSTORM TO AFFECT SOUTHERN WOLFE AND NORTHERN
BREATHITT COUNTIES THROUGH 630 PM EDT THURSDAY EVENING...

AT 544 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FLAT...MOVING
EAST AT 20 MPH.

THIS STORM WILL BE NEAR WIDECREEK AROUND 550 PM EDT...BETHANY AROUND
555 PM EDT...HOLLONVILLE AROUND 600 PM EDT...WILHURST AROUND 605 PM
EDT...SIMPSON AROUND 610 PM EDT.

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

RAY
Special weather statement, Aug 16, 6:18 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
618 PM EDT THU AUG 16 2007

KYZ052-162315-
ROWAN-
618 PM EDT THU AUG 16 2007

...A STRONG THUNDERSTORM TO AFFECT SOUTHERN ROWAN COUNTY THROUGH 715
PM EDT THURSDAY EVENING...

AT 618 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF RAMEY...MOVING EAST AT 25 MPH.

THIS STORM WILL BE NEAR RAMEY AROUND 625 PM EDT...FREESTONE AROUND
630 PM EDT...BLUESTONE AROUND 635 PM EDT...BRANDY AROUND 640 PM
EDT...CLEARFIELD AROUND 645 PM EDT.

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

RAY
Local storm report, Aug 16, 6:19 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
619 PM EDT THU AUG 16 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             OWINGSVILLE             38.14N 83.76W
08/16/2007  E0.88 INCH       BATH               KY   TRAINED SPOTTER

&&

SCHOETTMER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 3:50 AM EDTHeat AdvisoryJKLLaurel, McCreary, Pulaski, Rockcastle, Wayne16 hr
Aug 16, 5:08 PM EDTSevere Thunderstorm WarningJKLFleming37 min
Aug 16, 5:16 PM EDTSevere Thunderstorm WarningJKLBath59 min
Aug 16, 5:20 PM EDTSevere Thunderstorm WarningJKLLee25 min
Aug 16, 6:22 PM EDTSevere Thunderstorm WarningJKLFleming23 min
Aug 16, 6:32 PM EDTSevere Thunderstorm WarningJKLRowan13 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.